# SDR 2007UALA04094

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 26,594 hours, 7,138 cycles
- Engine: Pwa PW4052
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL ABNORMAL LIGHT AT TOUCHDOWN.
